File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Exact solitary- and periodic-wave modes in coupled equations with saturable nonlinearity

TitleExact solitary- and periodic-wave modes in coupled equations with saturable nonlinearity
Authors
Issue Date2006
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/physleta
Citation
Physics Letters, Section A: General, Atomic And Solid State Physics, 2006, v. 359 n. 1, p. 37-41 How to Cite?
AbstractWe demonstrate that the known method, based on the Hirota bilinear operator, generates classes of exact solutions to a system of coupled nonlinear Schrödinger (CNLS) equations with nonpolynomial nonlinearity, either rational or algebraic (the latter involves a square root). The choice of the CNLS equations is suggested by known models for photorefractive media and Bose-Einstein condensation. The solutions are, generally, periodic, and they form families expressed in terms of the Jacobi elliptic functions, the elliptic modulus k being a free parameter of the family. In the limit case corresponding to the infinite period (k = 1), the solutions amount to solitons. In some cases, the exact solutions may feature patterns with two peaks per period. Exact solutions are also found in a single NLS equation with a rational saturable nonlinearity and periodic potential in the form of squared Jacobi sine. © 2006 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/75890
ISSN
2015 Impact Factor: 1.677
2015 SCImago Journal Rankings: 0.755
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorChow, KWen_HK
dc.contributor.authorMalomed, BAen_HK
dc.contributor.authorNakkeeran, Ken_HK
dc.date.accessioned2010-09-06T07:15:34Z-
dc.date.available2010-09-06T07:15:34Z-
dc.date.issued2006en_HK
dc.identifier.citationPhysics Letters, Section A: General, Atomic And Solid State Physics, 2006, v. 359 n. 1, p. 37-41en_HK
dc.identifier.issn0375-9601en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75890-
dc.description.abstractWe demonstrate that the known method, based on the Hirota bilinear operator, generates classes of exact solutions to a system of coupled nonlinear Schrödinger (CNLS) equations with nonpolynomial nonlinearity, either rational or algebraic (the latter involves a square root). The choice of the CNLS equations is suggested by known models for photorefractive media and Bose-Einstein condensation. The solutions are, generally, periodic, and they form families expressed in terms of the Jacobi elliptic functions, the elliptic modulus k being a free parameter of the family. In the limit case corresponding to the infinite period (k = 1), the solutions amount to solitons. In some cases, the exact solutions may feature patterns with two peaks per period. Exact solutions are also found in a single NLS equation with a rational saturable nonlinearity and periodic potential in the form of squared Jacobi sine. © 2006 Elsevier B.V. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/physletaen_HK
dc.relation.ispartofPhysics Letters, Section A: General, Atomic and Solid State Physicsen_HK
dc.rightsPhysics Letters Section A: General, Atomic and Solid State Physics. Copyright © Elsevier BV.en_HK
dc.titleExact solitary- and periodic-wave modes in coupled equations with saturable nonlinearityen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0375-9601&volume=359&spage=37 &epage= 41&date=2006&atitle=Exact+solitary-+and+periodic-wave+modes+in+coupled+equations+with+saturable+nonlinearityen_HK
dc.identifier.emailChow, KW:kwchow@hku.hken_HK
dc.identifier.authorityChow, KW=rp00112en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.physleta.2006.05.082en_HK
dc.identifier.scopuseid_2-s2.0-33748290090en_HK
dc.identifier.hkuros115995en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33748290090&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume359en_HK
dc.identifier.issue1en_HK
dc.identifier.spage37en_HK
dc.identifier.epage41en_HK
dc.identifier.isiWOS:000242252700008-
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridChow, KW=13605209900en_HK
dc.identifier.scopusauthoridMalomed, BA=35555126200en_HK
dc.identifier.scopusauthoridNakkeeran, K=7004188157en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats